Skip to Main content Skip to Navigation
Journal articles

Computation of blowing-up solutions for second-order differential equations using re-scaling techniques

Abstract : This paper presents a new technique to solve efficiently initial value ordinary differential equations of the second-order which solutions tend to have a very unstable behavior.
Complete list of metadata

https://hal.inria.fr/hal-00782467
Contributor : Jocelyne Erhel <>
Submitted on : Tuesday, January 29, 2013 - 5:37:21 PM
Last modification on : Wednesday, June 16, 2021 - 3:40:56 AM

Links full text

Identifiers

Citation

Nabil Nassif, Noha Makhoul-Karam, Yeran Soukiassian. Computation of blowing-up solutions for second-order differential equations using re-scaling techniques. Journal of Computational and Applied Mathematics, Elsevier, 2009, 227 (1), pp.185-195. ⟨10.1016/j.cam.2008.07.020⟩. ⟨hal-00782467⟩

Share

Metrics

Record views

532